# SDR HEEA955789

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 214060056103
- Condition: Failed
- Location: Start/Gen
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER DROPS OUT AT 10%.
